Picture of automobiles stacked in industrial facility

Open Access research that power business decision making...

Strathprints makes available scholarly Open Access research by the Department of Management Science. This includes research that seeks to develop theory, solution methods and algorithms for confronting solving optimisation and predictive analytics problems arising from real-world situations, such as those arising in manufacturing, logistics, health and energy.

Management Science also explores the application of management science within healthcare organisations, the deployment of data analytics in the creation of risk-based decision support systems, and supply chain risk management.

Explore research outputs by Management Science -- or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2011 | 2010 | 2009 | 2008 | 2006 | 2005 | 2004 | 2002 | 2001
Number of items: 17.

2020

Davies, Penny J and Sack, Ingolf (2020) A stacked frequency approach for inhomogeneous time-dependent MRE: an inverse problem for the elastic shear modulus. IMA Journal of Applied Mathematics. ISSN 1464-3634 (In Press)

2019

Algehyne, Ebrahem A. and Mulholland, Anthony J. (2019) Analysis of a fractal ultrasonic transducer with a range of piezoelectric length scales. IMA Journal of Applied Mathematics, 84 (3). pp. 605-631. ISSN 1464-3634

Vynnycky, Michael and McKee, Sean and Meere, Martin and McCormick, Christopher and McGinty, Sean (2019) Asymptotic analysis of drug dissolution in two layers having widely differing diffusivities. IMA Journal of Applied Mathematics. ISSN 1464-3634 (In Press)

2018

Walker, Alan J and Mulholland, Anthony J (2018) A pipe organ-inspired ultrasonic transducer. IMA Journal of Applied Mathematics, 82 (6). pp. 1135-1150. ISSN 1464-3634

2017

Cowley, James and Mulholland, Anthony J. and Gachagan, Anthony (2017) A nonlinear elasticity approach to modelling the collapse of a shelled microbubble. IMA Journal of Applied Mathematics, 82 (4). pp. 781-801. ISSN 1464-3634

2016

Walker, Alan J. and Mulholland, Anthony J. (2016) A theoretical model of an ultrasonic transducer incorporating spherical resonators. IMA Journal of Applied Mathematics, 81 (1). pp. 1-25. ISSN 1464-3634

2015

Algehyne, Ebrahem A. and Mulholland, Anthony J. (2015) A finite element approach to modelling fractal ultrasonic transducers. IMA Journal of Applied Mathematics, 80 (6). pp. 1684-1702. ISSN 1464-3634

Knox, D.J. and Wilson, S.K. and Duffy, B.R. and McKee, S. (2015) Porous squeeze-film flow. IMA Journal of Applied Mathematics, 80 (2). pp. 376-409. ISSN 1464-3634

2011

Higham, Desmond (2011) Stochastic ordinary differential equations in applied and computational mathematics. IMA Journal of Applied Mathematics, 76 (3). pp. 449-474. ISSN 1464-3634

2010

Walker, A.J. and Mulholland, A.J. and Whitely, S. (2010) A theoretical model of an electrostatic ultrasonic transducer incorporating resonating conduits. IMA Journal of Applied Mathematics, 75 (5). pp. 796-810. ISSN 1464-3634

2009

Barlow, Euan and Mulholland, A.J. and Gachagan, A. and Nordon, A. and MacPherson, Kenneth G. (2009) Analysis of the Rayleigh-Plesset equation with chirp excitation. IMA Journal of Applied Mathematics, 74 (1). pp. 20-34. ISSN 1464-3634

2008

Mulholland, A. and Ramadas, S.N. and O'Leary, R.L. and Parr, A.C.S. and Hayward, G. and Troge, Alexandre and Pethrick, R.A. (2008) Enhancing the performance of piezoelectric ultrasound transducers by the use of multiple matching layers. IMA Journal of Applied Mathematics, 73 (6). pp. 936-949. ISSN 1464-3634

2006

Mackay, Cameron and Mulholland, A. and McKee, S. (2006) Diffusion and convection of gaseous and fine particulate from a chimney. IMA Journal of Applied Mathematics, 71 (5). pp. 670-691. ISSN 1464-3634

2005

Wilson, S.K. and Duffy, B.R. (2005) A rivulet of perfectly wetting fluid draining steadily down a slowly varying substrate. IMA Journal of Applied Mathematics, 70 (2). pp. 293-322. ISSN 1464-3634

2004

Kalna, G. and McKee, S. (2004) The thermostat problem with a nonlocal nonlinear boundary condition. IMA Journal of Applied Mathematics, 69 (5). pp. 437-462. ISSN 1464-3634

2002

Davies, P.J. and Cuschieri, A. and Carter, F.J. (2002) Mathematical modelling for keyhole surgery simulations: a biomechanical model for spleen tissue. IMA Journal of Applied Mathematics, 67 (1). pp. 41-67. ISSN 1464-3634

2001

Kidd, J.E. and Constanda, Christian and Stewart, Iain W. (2001) Freedericksz transitions in circular toroidal layers of smectic C liquid crystals. IMA Journal of Applied Mathematics, 66 (4). pp. 387-409. ISSN 1464-3634

This list was generated on Tue Aug 3 17:32:13 2021 BST.